# SDR 5102008N218CA

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N218CA
- Make and model: Amd FALCON20
- Aircraft serial: 218
- Aircraft time: 27,959 hours, 20,503 cycles
- Engine: Ge CF7002D2
- Engine time: 4,728 hours, 3,367 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: MS3126F1210S
- Condition: Burned
- Location: Cockpit
- Component: Triple Indicato, Jaeger
- Component part number: 11307AA
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMALL AMOUNT OF SMOKE NOTICED IN COCKPIT.
